# SDR AWXA200400438

- Difficulty date: April 5, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 55,862 hours, 34,921 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431279
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK FOUND THE L/H OUTBOARD AFT FLAP SEPARATING AT THE AFT INBOARD CORNER WS 230.68. MAINTENANCE PERFORMED A BOND REPAIR IAW B737-300 SRM 51-70-10, FIG. 10.
